# SDR 2007UALA02115

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 43,536 hours, 31,696 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: Rt Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR IS DAMAGED.  [07-13-07]   REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR DOUBLERS, TRIPLER AND FILLER. REFERENCR SRM 53-00-01 REPAIR 32.
